advertisement
Question
Posted by: menses | 2008/12/09

menses

What would cause a 25 year old woman to menstruate outside of the proper time when on the pilll?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Menses
It may be that the pill's dosage is a bit low and that you are getting break through bleeds - discuss with your doctor as you may need to use a stronger dosage?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement